# SDR ABXA9800918

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 5958782503
- Condition: Cracked
- Location: Nr 2 Eng Tr Unit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 75-14-06, FOUND LOWER LEFT THRUST REVERSER DRIVER LINK CRACKED ON NR 2 ENGINE.  REPLACED THRUST REVERSER DRIVER LINK IAW DC9 MM 78-31-05.
